# SDR USAA991301

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: D57541499208
- Condition: Cracked
- Location: Lt Wing
- Part time: 1,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A-4 CHECK, FOUND 3 INCH CRACK AT INBOARD SUPPORT ANGLE AT LT WING UNDER AILERON CLOSE OUT PANE NR Z57S.  INSTALLED ANGLE, FABRICATED FROM 301 1/2 HARD .032 INCH STAINLESS STEEL PER EA 94088.  (X)
